# SDR UIEA2015082000455

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,015 hours, 16,488 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS.  PERFORMED BITE ON ECU, NO FAULTS INDICATED.  OPERATIONS CHECKED GOOD IAW AMM 49-11-01 PAGE 501.
